Thank you, it's cool. Used for the first time because only then was the right drug. Very revealing detail: ordered Express shipping to get the order within 3 hours because didn't know how to get the order faster amoxil online The drug is authentic exactly. Consistent with the stated prices the Staff is knowledgeable.
Hypoglycemia and Diabetes
Causes of Hypoglycemia in Diabetes
In people wi develops when there is not enough sugar (glucose) in your body to be used as fuel for cells. A number of different factors can cause hypoglycemia, including certaiandertain medical conditions can also make hypoglycemia more common in people with diabetes.
Symptoms of Hypoglycemia
Most people feel symptoms of hypoglycemia when their blood sugar is 70 mg/dL or lower.
Each person with diabetes may have different symptoms of hypoglycemia. You will learn to recognize yours.
Early symptoms of hypoglycemia may include:
Irritability Pounding racing pulse
Without treatment, more severe hypoglycemia symptoms may develop, including:
Poor coordination Poor concentration
Numbness in mouth and tongue Passing out
Diabetes Drugs Linked to Hypoglycemia
Certain types ofdrugs can cause low blood sugar. These include the sulfonylureas and meglitinides. Alpha-glucosidase inhibitors, biguanides, and thiazolidinediones alone should not cause hypoglycemia but can when used with other diabetes medicines.
The older oral diabetic medications tend to cause low sugar more frequently than newer drugs used to treaxamples of these first generation drugs include:
Other drugs that can cause low blood sugars include the use of alcohol, r with diabetic medications.
Hypoglycemia can also occur if you take too mucfor the amount of carbohydrates consumed.
Ask your health care provider if your medication can cause hypoglycemia.
Diet and Hypoglycemia in Diabetes
Hypoglycemia can occur in someone with diabetes following a meal that contains a lot of simple sugars. This condition is called reactive hypoglycemia. It may also develop if a person with diabetes misses a snack, doesn't eat the whole meal, eats later than usual, doesn't eat when ill, or drinks alcohol without eating any food. Therefore, it's particularly important for people with diabetes to not skip meals, particularly when they're taking diabetes medications. Intensemay also trigger a hypoglycemic reaction.
Hypoglycemia Treatment in Diabetes
If you suspect you have hypoglycemia and have diabetes, check your blood sugar level.
If you havthat frequently drop after meals that have a high content of simple sugars, a way to diminish these episodes of reactive hypoglycemia is through a more balance diet. Avoid simple sugars and eat frequent small meals during the day.
If you experience low blood sugar when you haven't eaten (fasting hypoglycemia) have a snack before bedtime, such asor a more complex carbohydrate.
Your doctor may determine that you are taking too much insulin that peaks toward the evening to morning hours. In that case, he or she may decrease your insulin dose or change the time when your last dose of insulin is given.
Hypoglycemia Treatment in Diabetes continued.
Other things that you can do to help yourself get through the low blood sugar episode include:
Take two or three glucose tablets (available at pharmacy).*
Take one tube of glucose gel (available at pharmacy).* Chew four to six pieces of hard candy (not sugar-free).
Drink 1/2 cup fruit juice. Drink 1 cup skim milk.
Drink 1/2 cup soft drink (not sugar-free). Eat 1 tablespoon honey (placed under yofor rapid absorption into
*Note: If you think you have hypoglycemia and one of your diabetes medications is an alpha-glucosidase
low blood glucose can only be treated with glucose tablets or gel.
Fifteen minutes after you have eaten a sugar-containing food, check your blood sugar again. If you do not feel better and your blood sugar is still less than 70 mg/dL (milligrams per deciliter), eat another serving of one of the foods listed above.
Eat a carbohydrate and protein snack such as peanut butter crackers or cheese and crackers, or a half of a sandwich.
Keep a record of the date and time of day your reaction occurred and what you did.
Call your health care provider if you have more than one unexplained hypoglycemic reaction in a week.
Hypoglycemia may cause you to pass out. If so, you will need someone to give you a glucagon injection. Glucagon is a prescription medicine that raises blood sugar and may be needed with severe hypoglycemia. It is important that your family members and/or friends know how to give the injection in case you have a low blood sugar reaction. Talk with your health care provider about the use of glucagon.
If you witness a loved one suffering from a severe hypoglycemic reaction, call 911 or take them to the nearest hospital for treatment. Do not try to give an unconscious person food as they may choke.
Note: It is very dangerous to drive during a low blood sugar reaction. If you are driving and you
experience symptoms of hypoglycemia, safely pull off the road and eat a glucose-containing (sugary)
food. Wait at least 15 minutes and repeat if necessary. Eat a protein and carbohydrate source (such as
peanut butter crackers or cheese and crackers) before continuing to your destination. It is important to
keep a sugar source, a protein and carbohydrate source in your car at all times for emergencies.
Hypoglycemia Prevention for Those With Diabetes
If you have diabetes, ways you can prevent hypoglycemia include:
Eat at least three evenly spaced meals each day with between-meal
Plan your meals no more than four to five hours apart.
Exercise 1/2 to one hour after meals. Double-check your insulin and dose of diabetes medicine before taking it.
Know when your medicine is at its peak level. Carry a sugar source with you at all times. It is important to keep a sugar
and protein and carbohydrate source in your car for emergencies.
Test your blood sugar as often as directed by your health care provider.
Ensure a family member or friend knows how to administer a glucagon
injection in severe cases of hypoglycemia when you may be unconscious.
Prolonged or frequent episodes of low blood sugar present a risk to your health. It is very important to recognize the warning signs of low blood sugar and treat it promptly.
Talk with your health care provider if you have more than one unexplained low blood sugar reaction in the same week.
Wear a medical identification tag (for example, MedicAlert) and/or carry an identification card that states that you have diabetes.
WebMD Medical Reference
View Article Sources
: National Diabetes Information Clearinghouse (NDIC): “Hypoglycemia.” American Diabetes Association:
“Hypoglycemia.” Zammitt, N. Diabetes Care
, 2005; 28:2948. Boyle P. South Med J.,
Reviewed bn March 08, 2009
2009 WebMD, LLC. All rights reserved.
February 2013 Issue 26 An independent newsletter for people working in Aged Care In this issue: “So - Rewrite the Manual!” The following is a must read letter written by the wife of a gentleman with dementia. She • So - re-write the hits the nail on the head and should make us all think. Things happen now – life is not predictable. Rules do not matter, ti
Strawberry is rich in vitamin C so it stimulates Well Matched Ingredients: Bluberry, orange, watermelon, banana, and dairy products such as milk. Grapefruit that has almost no sugar but rich fiber is a fruit suitable for weight control and it contains 1,000 mg of vitamin C. Well matched ingredients: Tangerine and sweet tropical fruits. Grapes are alkaline foods that have effect o